advertisement
Question
Posted by: s | 2008/06/30

life is a pain

Hi. For the first time in my life, I am thinking of suicide. My life just doesnt seem to have meaning. I am coming off my anti-depressants and I dont know if this is causing these thoughts. Last night I just cried and cried.... Should I go back on them even though they have other side effects. I am just so moody and life is just a pain!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Maybe you're coming off the antidepressants too soon ( NEVER stop these without a review and advice from your shrink or doc, folks ) --- go back on them and see your doc / srink for a re-assessment. Maybe depression-specific CBT counselling could help a good deal, maybe a different AD would suit you better. And if things feel especially shaky at times, consider calling Lifeline and the Depression/Anxiety Support group, too.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Kay in Gtown | 2008/07/01

Hi s
*Please* go back to your doctor. I've been where you are, more than once. There are many classes of ADs and there is one out there for you! It may take a bit of time to find the right one, but I have been on MANY and have found ones that worked for me. As far as side-effects go, some will bother you more than others and many are temporary and will disappear after a few weeks.
It would probably also help to find some counselling to work through your feelings of meaninglessness.
There is light at the end of that tunnel, even though you can't see it right now... please hang in.

Reply to Kay in Gtown
Posted by: Maria | 2008/06/30

S, if you started having suicidal thoughts when you come of AD's, it's a sign that you still need the meds. Please go back to your doctor and discuss the side effects, you should be able to try a different AD. Life being a pain is because of your brain chemistry going wrong, don't let that drive you to suicide. Suicide is a permanent solution to a temporary problem. Get help, you deserve it.

Reply to Maria

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement